# SDR USAA010909

- Difficulty date: July 13, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 35,919 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SIDE CHORD CRACKED 1 INCH, BS 178, RIGHT SIDE WL 207.  REMOVED DAMAGED SECTION, SPLICED IN NEW CHORD SECTION PER EO 5300V157.  (M)
